Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 19, Number 1

All articles in this issue are freely accessible.

Rational approximations to irrational complex numbers
Lester R. Ford.
Trans. Amer. Math. Soc. 19 (1918), 1-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501085
On the imaginary roots of a polynomial and the real roots of its derivative
Henry Bedinger Mitchell.
Trans. Amer. Math. Soc. 19 (1918), 43-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501086
Relations entre les notions de limite et de distance
Maurice Fréchet.
Trans. Amer. Math. Soc. 19 (1918), 53-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501087
On the foundations of the calcul fonctionnel of Fréchet
A. D. Pitcher and E. W. Chittenden.
Trans. Amer. Math. Soc. 19 (1918), 66-78
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501088
Existence theorems for the general real self-adjoint linear system of the second order
H. J. Ettlinger.
Trans. Amer. Math. Soc. 19 (1918), 79-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501089
On boundary value problems in linear differential equations in general analysis
T. H. Hildebrandt.
Trans. Amer. Math. Soc. 19 (1918), 97-108
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501090
A fundamental system of formal covariants modulo $2$ of the binary cubic
Oliver Edmunds Glenn.
Trans. Amer. Math. Soc. 19 (1918), 109-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501091